Facebook Pixel
EmpowHER Guest

i had my period on d 3rd of jan, on d 11th d first day of my ovulation l had an unprotected sex, 30mins later l took 4 tablets of postinor 2. d same day in about three hours time l took another 2tablets. please will l be pregnant

By Anonymous January 14, 2015 - 3:44am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER . I wish you had checked the directions on the Postinor 2 package or talked with the pharmacist before taking the pills as you did. Why did you take 4 tablets and then take 2 more?

No, you will definitely not be pregnant. But, you did seriously upset the hormonal balance that regulates your menstrual cycle. Please call your physician's office and report this.

The first tablet should be taken no later than 72 hours after intercourse. Take the second tablet exactly 12 hours after the first tablet.


January 14, 2015 - 9:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!